# SDR SWIA201024564

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 22,891 hours, 17,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP.  (FLT 4477)  RELAMPED EMERGENCY LIGHT.
